# SDR 95ZZZX5042

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Rotorcraft Support Inc, repair station YT2R331L
- Aircraft: N980SM
- Make and model: Robsin R22BETA
- Aircraft serial: 1980
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tailboom
- Part number: A02320
- Condition: Dented
- Location: 1782 Rev X
- Part time: 2,707 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM HAS DENT IN FORWARD RIGHT SIDE DUE TO LANDING WITH SIDEWARD MOTION.
